Hello sanju_dgb, & welcome to the site. In answer to your question, yes, skin rash is a side effect. In saying that there are two types of skin rash that can be gotten from this med. I am giving you a link to read about the side effecs of this med, & you decide which rash you have. One is a serious side effect, & your doctor needs to be notified immediately, but the other is a milder side effect . I am hoping you have a mild rash. Please read this & you will know what to do next. I hope you are getting better...
- Azithromycin Information for Consumers
- Azithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Mar 2013 • 1 answer
Posted 27 Apr 2013 • 2 answers
Posted 17 May 2013 • 2 answers
Posted 24 Dec 2016 • 1 answer
Husband took 1st does of azithromycin then took the 2nd dose. Rash appeared so he quit taking the...
Posted 28 May 2017 • 0 answers